It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I went to a psychiatrist the other day and told her my problems.
I never had acne till about 9 months ago.
My ex-g/f and I broke up and my life did a whoppin 360 degrees and I encountered what my psych said as really bad anxiety and depression.

She said this is what caused my acne to become mild - moderate.
My acne a few months after that went to severe in flammatory acne. Very severe.
They were all huge. Not really any cysts though .
Ive always been working out alot but when
it went from moderate to severe she said was because I was eating from 6-7 meals a day which she said doesnt cause acne but can really make it aggravated and alot worse and thats excatly what happened to me..... My derm thought I was taking anabolic steriods which of course I wasnt ...He said to me"I cant help you if you dont tel me everything"
I told him about me eating alot in order to gain muscle . I still think as of today he thinks i was taking steriods.

I was first put on minocycline for 2 months then i went back to my derm he asked how everything was goin and I told him i stopped taking it the "breakout " period never stopped.. I told him all it did was make it worse.

I told him i wanted to go on accutane..
He next put me on accutane prob cause he thought I took steriods and this was the only way to stop it;which didnt care cause i wanted to go on it anyway. I think the only reason i started on minocycline was to rule out another option. Kinda like its "the rules"
Ive been on accutane 7months with this being the last. I started back at the end of aug 2000.

1st month 40mg
2nd month 60mg
3rd month 70mg
4th month 70mg
5th month 70mg
6th month (my triglyceride levels and choloeterol levels went thorugh the roof ! literally they rose to 700 somethin.)
so for the 6th month i took 40mg

then for the last month which is this month
(triglyceride levels and choloesterol levels went down) im on 100mg
I take my last pill on march 20th.I weigh 160lbs.

I really hope this awful disease doesnt come back. I can handle the occansional zit no prob. but severe acne is really psychological damaging.....

I never even had a zit in my life till aout 10 months ago..
My whole teenage years till just before this i had a grand total of prob about 5 zits...
Honestly...

My psychiatrist wants to put me on an anti anxiety and anti depression medicine..
I asked her that i heard it was bad for acne cuase it aggravated it. She told me that thats not true. She said she has treated lots of patients that have acne probs. from the same reason I do.
She wants to start me on the medicine once all the accutane leaves my body and she wants to see how i feel once im off it.
I honestly think i'll go insane if i get it back...
The accutane itself screwed with me emotionally and psychologically not to mention the fatiguness but i managed to stick it out. I really did suffer in school cause of this though. I dropped alot of classes and its been very hard to concentrate and study.

Im a 24 year old male .
My psych basically said that she has seen this alot and helped alot of people thorughout her career with the anxiety and depression induced acne that I have incountered .
She said once i went on the right medicine for me that i wouldnt have to worry about the acne again. She told me the accutane would work but I could get other skin probs. cause the reason i got acne was my body was telling me something was wrong.
In order to fix the problem was fix the chemical imbalance in the brain...

Can anyone else relate to this ?

Any feedback is greatly appreciated..
thanks
The reaosn you probably cleared up on prozac is because from my knowledge it is used to treat depression but i feel the reaosn we have break out problems is because is also treats anxiety...

Depression and anxiety run hand and hand..

The way i feel is constantly worried about this...I always worry that its gonna come back...

I honestly believe once i stop worrying aout my face it will go away but if i dont get any help for this i'll being worrying about soemthing else with myself...

Which in turn will lead to acne returning.

I also clench my teeth too.
I feel frustrated inside all the time and i have the feeling of "ok enough already" from the stress... I believe i have this because im soo sick and tired of having acne ....

I also believe i read that anxiousness is one of the side effects of accutane...

I think ive always been this way even since i was a little kid but the accutane enhanced it more....

Now that i think about the smoking thing with me anxiety seems like the "sure thing"

I think you can combine wellbutrin with zoloft in order to counter act the sexual side effects that it has...

Wellbutrin is used for depression but no for anxiety...

It is one of the few that dont have sexual side effects....

any feeback is greatly appreciated?
thanks





All times are GMT -7. The time now is 06:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!